Defectless polynomials over henselian fields and inductive valuations

Nathália Moraes de Oliveira, Enric Nart

Producció científica: Contribució a una revistaArticleRecerca

8 Cites (Scopus)

Resum

Let (K,v) be a henselian valued field. Let Pdless⊂K[x] be the set of monic, irreducible polynomials which are defectless and have degree greater than one. For a certain equivalence relation ≈ on Pdless, we establish a canonical bijection M→Pdless/≈, where M is a discrete MacLane space, constructed in terms of inductive valuations on K[x] extending v.
Idioma originalEnglish
Pàgines (de-a)270-307
Nombre de pàgines38
RevistaJournal of Algebra
Volum541
DOIs
Estat de la publicacióPublicada - 1 de gen. 2020

Fingerprint

Navegar pels temes de recerca de 'Defectless polynomials over henselian fields and inductive valuations'. Junts formen un fingerprint únic.

Com citar-ho